# SDR SWAA2019050732340

- Difficulty date: March 27, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT CORRODED AT BS. 947, BETWEEN LBL 21 TO RBL 21.  R&R SUPPORT IAW DWG & SRM.
